# SDR CA120612003

- Difficulty date: June 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT, THE FLIGHT CREW RECEIVED THE NR 1 DC GENERATOR HOT CAUTION LIGHT.  ACFT RETURNED TO BASE.  STARTED GENERATOR WAS REPLACED, LEAK CHECKED AND CHECKED SERVICEABLE.
